RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1990, Volume 47, Issue 3, Pages 135–137 (Mi mz3207)  

This article is cited in 3 scientific papers (total in 3 papers)

Brief Communications

Some properties of Meixner orthogonal polynomials

I. I. Sharapudinov

Daghestan State Pedagogical Institute

Full text: PDF file (286 kB)

Bibliographic databases:
Received: 02.10.1989

Citation: I. I. Sharapudinov, “Some properties of Meixner orthogonal polynomials”, Mat. Zametki, 47:3 (1990), 135–137

Citation in format AMSBIB
\Bibitem{Sha90}
\by I.~I.~Sharapudinov
\paper Some properties of Meixner orthogonal polynomials
\jour Mat. Zametki
\yr 1990
\vol 47
\issue 3
\pages 135--137
\mathnet{http://mi.mathnet.ru/mz3207}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1052080}
\zmath{https://zbmath.org/?q=an:0701.33008}


Linking options:
  • http://mi.mathnet.ru/eng/mz3207
  • http://mi.mathnet.ru/eng/mz/v47/i3/p135

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. I. Sharapudinov, “Asymptotics and weighted estimates of Meixner polynomials orthogonal on the grid $\{0,\delta,2\delta,…\}$”, Math. Notes, 62:4 (1997), 501–512  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. D. N. Tulyakov, “Plancherel-Rotach type asymptotics for solutions of linear recurrence relations with rational coefficients”, Sb. Math., 201:9 (2010), 1355–1402  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. I. I. Sharapudinov, “Smeshannye ryady po klassicheskim ortogonalnym polinomam”, Dagestanskie elektronnye matematicheskie izvestiya, 2015, no. 3, 1–254  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:206
    Full text:93
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020